Francesco Galuppi
Max-Planck-Institut für Mathematik in den Naturwissenschaften
Inselstr. 22
04103 Leipzig



Francesco Galuppi

Research interests

My field is complex algebraic geometry. Among my interests are Waring-like problems about decompositions of tensors, approached from a birational point of view. I also like interpolation theory, especially the study of the dimension of linear systems on rational smooth varieties.

I am currently a postdoc at IM PAN Warsaw.

Lecture in summer semester 2019

Enumerative geometry

Personal homepage

Curriculum vitae

2021 - present Postdoc at IM PAN Warsaw

2020 - 2021 Postdoc at University of Trieste

2018 - 2020 Postdoc at Max Planck Institute for Mathematics in the Sciences

2014 - 2018 PhD in Aglebraic Geometry at University of Ferrara, awarded cum laude. Tutor: prof. Massimiliano Mella.

2016 Visiting student at University of Oslo. Tutor: prof. Kristian Ranestad.

2011 - 2013 Master Degree in Mathematics at University of Padova. Tutor: prof. Pietro Polesello.


Journal Articles

Galuppi, Francesco ; Mulas, Raffaella and Lorenzo Venturello: Spectral theory of weighted hypergraphs via tensors
In: Linear and multilinear algebra, Vol. not yet known, pp. not yet known
Bibtex DOI: 10.1080/03081087.2022.2030659 ARXIV:

Beorchia, Valentina ; Galuppi, Francesco and Lorenzo Venturello: Eigenschemes of Ternary tensors
In: SIAM journal on applied algebra and geometry, 5 (2021) 4, p. 620-650
Bibtex DOI: 10.1137/20M1355410 ARXIV: LINK:

Farnik, Lucja ; Galuppi, Francesco ; Sodomaco, Luca and William Trok: On the unique unexpected quartic in \(\mathbb{P}^2\)
In: Journal of algebraic combinatorics, 53 (2021) 1, p. 131-146
Bibtex DOI: 10.1007/s10801-019-00922-6 ARXIV:

Galuppi, Francesco and Mima Stanojkovski: Toric varieties from cyclic matrix semigroups
In: Rendiconti dell'Istituto di Matematica dell'Università di Trieste, 53 (2021), 17
Bibtex MIS-Preprint: 25/2020 DOI: 10.13137/2464-8728/33099 ARXIV:

Celik, Türkü Ozlüm ; Galuppi, Francesco ; Kulkarni, Avinash and Miruna-Stefana Sorea: On the eigenpoints of cubic surfaces
In: Le Matematiche, 75 (2020) 2, p. 611-625
Bibtex DOI: 10.4418/2020.75.2.13 ARXIV:

Colmenarejo, Laura ; Galuppi, Francesco and Mateusz Michałek: Toric geometry of path signature varieties
In: Advances in applied mathematics, 121 (2020), 102102
Bibtex MIS-Preprint: 28/2019 DOI: 10.1016/j.aam.2020.102102 ARXIV:

Galuppi, Francesco: Collisions of fat points and applications to interpolation theory
In: Journal of algebra, 534 (2019), p. 100-128
Bibtex DOI: 10.1016/j.jalgebra.2019.06.008 ARXIV:

Galuppi, Francesco: The rough Veronese variety
In: Linear algebra and its applications, 583 (2019), p. 282-299
Bibtex MIS-Preprint: 91/2018 DOI: 10.1016/j.laa.2019.08.029 ARXIV:

Galuppi, Francesco and Massimiliano Mella: Identifiability of homogeneous polynomials and Cremona transformations
In: Journal für die reine und angewandte Mathematik (Crelle's Journal), 2019 (2019) 757, p. 279-308
Bibtex DOI: 10.1515/crelle-2017-0043 ARXIV:

Angelini, Elena ; Galuppi, Francesco ; Mella, Massimiliano and Giorgio Ottaviani: On the number of Waring decompositions for a generic polynomial vector
In: Journal of pure and applied algebra, 222 (2018) 4, p. 950-965
Bibtex DOI: 10.1016/j.jpaa.2017.05.016 ARXIV:


Galuppi, Francesco and Alessandro Oneto: Secant non-defectivity via collisions of fat points

Arici, Francesca ; Galuppi, Francesco and Tatiana Gateva-Ivanova: Veronese and Segre morphisms between non-commutative projective spaces
23.11.2022, 05:48